# SDR SWIA202408130669

- Difficulty date: May 25, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Grooved
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #3 LEADING EDGE SLAT TRACK 3-1 IS GROOVED, PITTED/CORRODED.     (C-CHECK RO 8/11/2024)    REPAIRED RH #3 LEADING EDGE SLAT TRACK 3-1 PER REO 670-57-42-1585 REV --, DATE 2023-06-21 - RIGGING CHECK GOOD PER CRJ700 AMM 27-81-00-820-801-A02. OPS TEST GOOD AT THIS TIME. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUE CARD FOR FURTHER DETAILS.
